# SDR DXTA2024120601406

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0159
- Aircraft time: 6,465 hours, 4,160 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHT BELOW SEAT 10, EXIT LIGHTS LOWER PORTION OF ENTRY DOOR INOP.  DID AFM PROCEDURE AND STILL NOT WORKING CORRECTIVE ACTION; OPS CHECK OF CABIN EMERGENCY LIGHT SHOWS LIGHT ILLUMINATES WHEN SWITCH IS TURNED ON. NO FAULT FOUND.
